|Skin problem possibly due to one of my meds...
Mar 6, 2002
Back in the late spring of 2001, I switched the D4T in my combo to abacavir for concerns about facial lipoatrophy. About 1 to 2 months later I started to develop red lesions on my skin, which have been categorized as superficial chronic dermatitis and/or non-specific exzema. My cell count is between 450 to 500 and my viral load is undetectable. In my medical history I never had any skin problems. Could the Abacavir be causing this?
| Response from Dr. Boyle
It is doubtful that abacavir is causing your rash, but it can't be entirely excluded. It or other medications you are taking may be causing a dermatitis and you should discuss this possibility with your doctor/dermatologist.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting AIDS From Insertive Anal Sex Without Condom
- Probability Of Getting HIV From Mutual Masturbation
- Risk Of AIDS Transmission From Anal Sex Bottom
- Risk Of HIV Transmission From Blood In Mouth
- Risk Of HIV Transmission From Receiving Oral Sex
- Risks Of Contracting HIV From Vaginal Sex With Condom
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.